Format

Send to

Choose Destination
Neurology. 2006 Dec 26;67(12):2256-8. Epub 2006 Oct 25.

Myasthenia gravis exacerbation or unmasking associated with telithromycin treatment.

Author information

1
Department of Neurology A, Hôpital Neurologique, Hospices Civils de Lyon, France. xavier.perrot@chu-lyon.fr

Abstract

Telithromycin, a new ketolide antibiotic, has been implicated in the exacerbation or unmasking of myasthenia gravis. This retrospective study presents two clinical reports and summarizes eight other suspected cases notified to the French pharmacovigilance system, highlighting a potentially life-threatening risk of telithromycin treatment in myasthenic patients. An important common feature was that, in seven cases, symptomatology occurred within 2 hours of first telithromycin intake--notably in cases of severe exacerbation.

[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for HighWire
Loading ...
Support Center